Detail publikace
Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions
CHVALINA, J. CHVALINOVÁ, L.
Originální název
Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We study the action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions. There are obtained new results concerning algebraic hyperstuctures formed by linear differential operators.
Klíčová slova
n-th order linear differential operator, hypergroup, modelling, smooth function
Autoři
CHVALINA, J.; CHVALINOVÁ, L.
Rok RIV
2008
Vydáno
1. 2. 2008
ISSN
1337-6365
Periodikum
Journal of Applied Mathematics
Ročník
2008
Číslo
1
Stát
Slovenská republika
Strany od
45
Strany do
53
Strany počet
9
BibTex
@article{BUT46856,
author="Jan {Chvalina} and Ludmila {Chvalinová}",
title="Action of centralizer hypergroups of n-th order linear differential operators on rings on smooth functions",
journal="Journal of Applied Mathematics",
year="2008",
volume="2008",
number="1",
pages="45--53",
issn="1337-6365"
}